Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Polynomial global product structure


Author: Andy Hammerlindl
Journal: Proc. Amer. Math. Soc. 142 (2014), 4297-4303
MSC (2010): Primary 37D20, 37D30
DOI: https://doi.org/10.1090/S0002-9939-2014-12255-6
Published electronically: August 15, 2014
MathSciNet review: 3266997
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An Anosov diffeomorphism is topologically conjugate to an infranilmanifold automorphism if and only if it has polynomial Global Product Structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D20, 37D30

Retrieve articles in all journals with MSC (2010): 37D20, 37D30


Additional Information

Andy Hammerlindl
Affiliation: School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

DOI: https://doi.org/10.1090/S0002-9939-2014-12255-6
Received by editor(s): October 1, 2012
Received by editor(s) in revised form: January 29, 2013
Published electronically: August 15, 2014
Communicated by: Nimish Shah
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society